# SDR USAA2013052100014

- Difficulty date: April 23, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 CORROSION ON LOWER SILL AT LT AFT PASSENGER DOOR ENTRYWAY BETWEEN FR66 TO FR68, Y1732.  REPLACED LOWER SILL AT LT AFT PASSENGER DOOR ENTRYWAY IAW SRM 51-72-11, DWG D53470150, D53480505 & EA 504019.
